# SDR UIEA2019060544388

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,321 hours, 16,913 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN STARTING RIGHT ENGINE, APU DUCT PRESSURE WENT FROM 30 PSI TO 10 PSI.  ENGINE START W/IN PARAMETERS.  PERFORMED OPS CHECK IAW AMM 71-00-00. OPS CHECK GOOD AT THIS TIME.
